Internal approximation of quasi-variational inequalities.
A. Radoslovescu Capatina; M. Cocu
Numerische Mathematik (1991)
- Volume: 59, Issue: 4, page 385-398
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Todor Angelov, Asterios Liolios, On the two-step iterative method of solving frictional contact problems in elasticity
- Karl Kunisch, Georg Stadler, Generalized Newton methods for the 2D-Signorini contact problem with friction in function space
- Karl Kunisch, Georg Stadler, Generalized Newton methods for the 2D-Signorini contact problem with friction in function space